# SDR SIMA20120524007

- Difficulty date: May 24, 2012
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 19,059 hours, 15,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L ANGLE AT FRAME 65 AND BAGGAGE DOOR SILL.  REPAIRED IAW EO EM-53MR-1129.
